Alert archive / Maryland / Special Weather Statements in 2013
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at May 11, 2013, 1:39 PM EDT for Caroline County, Maryland. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 11, 2013, 1:39 PM EDT (17:39 UTC)
- Expired
- May 11, 2013, 2:30 PM EDT
- In force
- 51 min
- Issued by
- NWS Philadelphia/Mount Holly
County Caroline County, MD
The radar
The Dover AFB radar (KDOX), 49 km from the middle of the area, began a volume at 17:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 12:00Z, 5.7 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 166 J/kg
- Mixed-layer CIN
- -123 J/kg
- Mixed-layer LCL
- 1251 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 67 m²/s²
- 0-3 km storm-relative helicity
- 90 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
814
WWUS81 KPHI 111739
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
139 PM EDT SAT MAY 11 2013
MDZ019-020-111830-
CAROLINE MD-TALBOT MD-
139 PM EDT SAT MAY 11 2013
...A STRONG THUNDERSTORM WILL AFFECT PARTS OF TALBOT AND CAROLINE
COUNTIES...
AT 135 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM TO THE SOUTH OF OXFORD AND TRAPPE...MOVING
NORTHEAST AT 30 MPH. THE THUNDERSTORM WILL BE NEAR WINDYHILL AROUND
200 PM...AGNER AROUND 215 PM...AND SMITHVILLE AROUND 230 PM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM AND IT WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE.
OCCASIONAL CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
DO NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS. MOVE
INDOORS WHEN A THUNDERSTORM APPROACHES.
LAT...LON 3857 7605 3860 7608 3859 7612 3864 7618
3866 7617 3867 7621 3894 7573 3865 7571
3868 7576 3867 7579 3870 7583 3869 7589
3866 7595 3860 7598
$$
IOVINOWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at May 11, 12:30 PM EDT, 1 hour 9 minutes earlier.
Area forecast discussion, May 11, 12:30 PM EDT, 1 hour 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1230 PM EDT SAT MAY 11 2013
.SYNOPSIS...
LOW PRESSURE WILL MOVE INTO SOUTHEASTERN CANADA TODAY AND ITS
ASSOCIATED STRONG COLD FRONT WILL CROSS OUR REGION TONIGHT. HIGH
PRESSURE WILL SLOWLY BUILD IN BEHIND THE FRONT FOR SUNDAY INTO
MONDAY, BEFORE SLIDING TO OUR SOUTHEAST TUESDAY. A WARM FRONT WILL
LIFT ACROSS OUR AREA WEDNESDAY, WITH THE NEXT COLD FRONT MOVING
ACROSS OUR AREA THURSDAY OR FRIDAY.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
AN AREA OF LOW PRESSURE ACROSS SOUTHEASTERN CANADA WILL STRENGTHEN
SOME. ITS ASSOCIATED STRONG COLD FRONT WILL GRADUALLY ARRIVE INTO
OUR AREA LATER THIS AFTERNOON. A GENERAL LULL IN THE PRECIPITATION
IS OCCURRING AT MIDDAY, HOWEVER ADDITIONAL DEVELOPMENT IS EXPECTED
AS SHORT WAVE ENERGY TO OUR SOUTHWEST TRACKS NORTHEASTWARD. SOME
ADJUSTMENTS TO THE POPS WERE MADE BASED ON TRENDS. THE HOURLY
TEMPERATURES ARE GENERALLY WARMER INLAND, WITH TEMPERATURES CLOSER TO
THE COAST RISING A BIT SLOWER DUE TO EARLIER CONVECTION. AS A
RESULT, SOME ADJUSTMENTS WERE NEEDED.
OTHERWISE, LARGE SCALE ASCENT IS FORECAST TO INCREASE THROUGH THE
AFTERNOON AS AN AMPLIFYING UPPER-LEVEL TROUGH APPROACHES FROM THE
WEST. THIS WILL COMBINE WITH BUILDING INSTABILITY TO GENERATE
SCATTERED THUNDERSTORMS THROUGH THE AFTERNOON. SUBTLE SHORT WAVES
WITHIN THE SOUTHWESTERLY FLOW SHOULD HELP TO ENHANCE THE LARGE SCALE
LIFT AND CONVERGENCE. THE OVERALL INSTABILITY WILL BE DRIVEN BY HOW
MUCH SUNSHINE OCCURS, HOWEVER IT WILL NOT TAKE MUCH GIVEN DEW POINTS
MOSTLY IN THE LOW TO MID 60S. A PRE-FRONTAL TROUGH COULD HELP FOCUS
MORE DEVELOPMENT. THE STORMS WILL BE DEVELOPING WITHIN A
STRENGTHENING MID LEVEL WIND FIELD AND WITH THIS FLOW MOSTLY FROM
THE SOUTHWEST, ENOUGH SHEAR SHOULD PROMOTE SOME STORM ORGANIZATION
IN THE FORM OF LINE SEGMENTS AND/OR CLUSTERS. AS A RESULT, LOCALLY
STRONG WIND GUSTS WILL BE POSSIBLE WITH STRONGER CONVECTIVE ELEMENTS
AND A SEVERE STORM CANNOT BE RULED OUT ESPECIALLY ACROSS THE
SOUTHERN ZONES. IT APPEARS THE MID LEVEL LAPSE RATES ARE NOT IDEAL,
THEREFORE IF HAIL WERE TO OCCUR WITH MORE ROBUST CELLS IT WILL
PROBABLY BE SUB-SEVERE. SINCE THE COVERAGE OF STRONGER STORMS IS
LESS CERTAIN ATTM, WE DID NOT ADD ENHANCED WORDING TO THE FORECAST
BUT THERE IS A MENTION IN THE HAZARDOUS WEATHER OUTLOOK. PW VALUES
AROUND AN INCH WILL ALSO LEAD TO BRIEF HEAVY RAIN.
AS THE BOUNDARY LAYER WARMS, THE SOUTHERLY FLOW SHOULD INCREASE SOME
AS MIXING DEEPENS A BIT. NO MAJOR CHANGES WERE MADE TO THE HIGH
TEMPERATURES ATTM.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM SUNDAY/...
THE COLD FRONT IS EXPECTED TO BE CROSSING OUR REGION DURING THE
EVENING AND OVERNIGHT HOURS. SCATTERED SHOWERS AND ANY
ISOLATED/SCATTERED T-STORMS WILL GRADUALLY DIMINISH FROM WEST TO
EAST ACROSS THE FORECAST AREA. WINDS WILL BECOME MORE WESTERLY AND
THEN NORTHWESTERLY DURING THE OVERNIGHT HOURS, WITH A COOLER AND
DRIER AIRMASS SETTLING ACROSS THE REGION. DEWPOINTS ARE FORECAST TO
FALL THROUGH THE 40S BY DAYBREAK SUNDAY, AND LOW TEMPERATURES ARE
EXPECTED TO DROP INTO THE COOL LOWER TO MIDDLE 50S ACROSS MUCH OF
THE REGION. A BLEND OF MET AND MAV GUIDANCE WAS USED FOR OVERNIGHT
TEMPERATURES AND DEWPOINTS.
&&
.LONG TERM /SUNDAY THROUGH FRIDAY/...
AT THE BEGINNING OF THE PD, A CDFNT WILL BE MOVG OFFSHORE ASSOCD
WITH AN AREA OF LOW PRES OVER ERN CANADA. AS THIS LOW AND FRONT
MOVE TWD THE NE, A LARGE AREA OF HIGH PRESSURE OVER THE CNTRL CONUS
WILL GRADUALLY MOVE EWD.
THIS HIGH WILL BECOME THE DOMINANT WX FEATURE THROUGH MIDWEEK.
DURG THIS TIME, DRY WX IS EXPECTED, BUT WE WILL BE LOOKING AT
UNSEASONABLY COLD TEMPS...ABOUT 10 DEGREES BELOW NRML FOR MON AND
TUE IN NW FLOW. THE HIGH WILL THEN MOVE CLOSER AND THEN OFF THE
CST AND AS THE FLOW BECOMES MORE SWLY THE TEMPS WILL REBOUND BACK
TO NR NRML BY WE AND ABV NRML BY THU AS A WMFNT MAY CROSS THE
AREA.
BY MIDWEEK, ANOTHER LOW WILL BE MOVG INVOF JAMES BAY AND ITS
ATTENDANT CDFNT WILL BE APPROACHING FROM THE W. THIS FRONT WILL
IMPACT THE AREA THU OR FRI. THERE ARE STILL SOME TIMING DIFFS WRT
THE FROPA, AS CAN BE EXPECTED THIS FAR OUT.
BOTH SUN NIGHT AND MON NIGHT (WITH THE BETTER CHC MON NIGHT) THERE
COULD BE SOME FROST CONDS AND PSBLY EVEN FREEZE AS THE GROWING
SEASON HAS NOW BEGUN EVERYWHERE. THE QUESTION WILL BE IF IT WILL
BE TOO WINDY SUN NIGHT.
&&
.AVIATION /18Z SATURDAY THROUGH THURSDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.
THIS AFTERNOON...VFR WITH LOCAL MVFR AS SHOWERS AND ISOLATED TO
SCATTERED THUNDERSTORMS INCREASE IN COVERAGE. THERE SHOULD BE ENOUGH
COVERAGE OF THUNDER AT TIMES, THEREFORE A MENTION WAS INCLUDED IN A
TEMPO GROUP AT ALL TERMINALS. LOCALLY HEAVY RAIN WILL BRIEFLY LOWER
THE VISIBILITY TO ABOUT 1-2SM. SOUTH TO SOUTHWEST WINDS AROUND 10
KNOTS, WITH SOME GUSTS TO NEAR 20 KNOTS.
TONIGHT...SHOWERS AND SOME THUNDERSTORMS WILL DIMINISH FROM WEST TO
EAST THROUGH MIDNIGHT. THEREFORE, ANY MVFR CEILINGS AND/OR
VISIBILITIES WILL IMPROVE TO VFR. MVFR COULD LAST AT KACY AND KMIV
FOR AWHILE ALTHOUGH CONFIDENCE IS LOW REGARDING THIS. SOUTHWEST
WINDS WILL BECOME WEST AND NORTHWEST GENERALLY 10 KNOTS OR LESS.
THE LIGHT ENOUGH WINDS COMBINED WITH GRADUAL CLEARING FROM WEST TO
EAST COULD RESULT IN SOME LOCAL FOG, ESPECIALLY IF ENOUGH DRYING
DOES NOT OCCUR.
SUNDAY...VFR. NORTHWEST WINDS 10-20 KNOTS WITH GUSTS TO NEAR 25
KNOTS.
OUTLOOK...
MON AND TUE...VFR. WEST-NORTHWEST WINDS MAINLY AROUND 10 KNOTS.
HIGH CONFIDENCE.
WEDNESDAY...OVERALL VFR WITH PERHAPS A CHANCE OF SOME SHOWERS AS
A WARM FRONT MOVES THROUGH, LOW CONFIDENCE. LIGHT WINDS BECOMING SOUTHERLY
NEAR 10 KNOTS.
&&
.MARINE...
A STRONG COLD FRONT WILL SWEEP ACROSS OUR REGION TONIGHT. THE
SOUTHERLY FLOW AHEAD OF THE FRONT IS FORECAST TO INCREASE SOME,
HOWEVER MILDER AIR OVER COOLER WATER SHOULD SOMEWHAT LIMIT THE
VERTICAL MIXING ESPECIALLY OUTSIDE OF CONVECTION. THE SEAS HAVE BEEN
SLOW TO BUILD, WITH THEM RUNNING ABOUT A FOOT LOWER THAN WAVEWATCH
GUIDANCE ESPECIALLY ACROSS THE NORTHERN WATERS. WE DO HOWEVER
ANTICIPATE THE SEAS TO BUILD SOME MORE GIVEN THE SOUTHERLY FLOW.
THEREFORE THE SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR OUR
ATLANTIC COASTAL WATERS THROUGH 22Z TODAY. A FEW GUSTS BETWEEN TO 25
KNOTS MAY OCCUR IN DELAWARE BAY, BUT WE DO NOT EXPECT THIS TO BE
WIDESPREAD OR PROLONGED. SOME THUNDERSTORMS WILL BE CAPABLE OF
PRODUCING LOCALLY GUSTY WINDS THROUGH THIS EVENING.
FOLLOWING THE COLD FRONTAL PASSAGE TONIGHT, WINDS AND SEAS ARE
EXPECTED TO SUBSIDE ON OUR AREA WATERS AS THE FLOW BECOMES OFFSHORE.
OUTLOOK...
AN UNSEASONABLY COLD AIR MASS WILL SETTLE IN LATER SUNDAY AND
ESPECIALLY MONDAY INTO TUESDAY. RIGHT NOW IT LOOKS AS THOUGH THERE
COULD BE SOME SCA SEAS OVER THE NRN WATERS AT THE START OF THE PD,
BUT CONFIDENCE IS LOW ON THIS OCCURRENCE. MIXING MAY BE MARGINAL
ENOUGH TO KEEP CONDS BELOW SCA CRITERIA. AS THE HIGH BUILDS INTO
THE REGION DURG THE WEEK NO ADDITIONAL MARINE FLAGS ARE EXPECTED
BEFORE PSBLY WED NIGHT OR THU WHEN SEAS WILL BEGIN TO INCREASE
AGAIN AHEAD OF A CDFNT ASSOCD WITH A LOW IN ERN CANADA.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 PM EDT THIS EVENING FOR
ANZ450>455.
&&
SYNOPSIS...GORSE/NIERENBERG
NEAR TERM...GORSE
SHORT TERM...KLINE
LONG TERM...NIERENBERG
AVIATION...GORSE/NIERENBERG
MARINE...GORSE/KLINE/NIERENBERGHazardous weather outlook, May 11, 4:52 AM EDT, 8 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 452 AM EDT SAT MAY 11 2013 NJZ001-007>010-PAZ054-055-060>062-101-103-105-120900- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-CARBON-MONROE-BERKS-LEHIGH- NORTHAMPTON-WESTERN CHESTER-WESTERN MONTGOMERY-UPPER BUCKS- 452 AM EDT SAT MAY 11 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. SOME THUNDERSTORMS TODAY AND THIS EVENING COULD BE STRONG WITH LOCALLY GUSTY WINDS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SOME FROST IS POSSIBLE LATE MONDAY NIGHT AND EARLY TUESDAY MORNING. IT IS POSSIBLE THAT SOME AREAS IN CARBON AND MONROE COUNTIES WILL DROP BELOW FREEZING FOR A TIME EARLY TUESDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. DEZ001>004-MDZ008-012-015-019-020-NJZ012>024-026-027-PAZ070-071-102- 104-106-120900- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-MIDDLESEX-WESTERN MONMOUTH- EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL OCEAN-SOUTHEASTERN BURLINGTON- DELAWARE-PHILADELPHIA-EASTERN CHESTER-EASTERN MONTGOMERY-LOWER BUCKS- 452 AM EDT SAT MAY 11 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. SOME THUNDERSTORMS TODAY AND THIS EVENING COULD BE STRONG WITH LOCALLY GUSTY WINDS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. ANZ430-431-450>455-120900- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 452 AM EDT SAT MAY 11 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. SOME THUNDERSTORMS ON SATURDAY COULD PRODUCE LOCALLY GUSTY WINDS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED.
In the hours before
Special weather statement, May 11, 7:49 AM EDT, 5 hours 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
749 AM EDT SAT MAY 11 2013
DEZ002-MDZ020-111230-
CAROLINE MD-KENT DE-
749 AM EDT SAT MAY 11 2013
...STRONG THUNDERSTORMS WILL AFFECT CAROLINE AND KENT COUNTIES...
AT 747 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 13 MILES SOUTHWEST
OF DOVER TO 16 MILES NORTH OF HURLOCK TO 10 MILES NORTH OF HURLOCK...
MOVING NORTHEAST AT 40 TO 50 MPH. THE THUNDERSTORMS WILL BE NEAR
WOODSIDE EAST...WOODSIDE...VIOLA...FELTON AROUND 755 AM...RISING
SUN...HIGHLAND ACRES...RIVERVIEW...ANDREWSVILLE AROUND 800
AM...MAGNOLIA AND HARRINGTON AROUND 805 AM.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS.
WIND GUSTS OF 30 TO 40 MPH ARE POSSIBLE WITH THESE STORMS ALONG WITH
DANGEROUS LIGHTNING STRIKES.
LAT...LON 3881 7585 3903 7573 3918 7540 3907 7539
3899 7531 3883 7564 3883 7572 3880 7573
3869 7596
FORECASTER: DRAGSpecial weather statement, May 11, 1:39 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
139 PM EDT SAT MAY 11 2013
MDZ019-020-111830-
CAROLINE MD-TALBOT MD-
139 PM EDT SAT MAY 11 2013
...A STRONG THUNDERSTORM WILL AFFECT PARTS OF TALBOT AND CAROLINE
COUNTIES...
AT 135 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM TO THE SOUTH OF OXFORD AND TRAPPE...MOVING
NORTHEAST AT 30 MPH. THE THUNDERSTORM WILL BE NEAR WINDYHILL AROUND
200 PM...AGNER AROUND 215 PM...AND SMITHVILLE AROUND 230 PM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM AND IT WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE.
OCCASIONAL CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
DO NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS. MOVE
INDOORS WHEN A THUNDERSTORM APPROACHES.
LAT...LON 3857 7605 3860 7608 3859 7612 3864 7618
3866 7617 3867 7621 3894 7573 3865 7571
3868 7576 3867 7579 3870 7583 3869 7589
3866 7595 3860 7598
IOVINOThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 11, 2:03 PM EDT | Areal Flood Advisory | PHI | Hunterdon, Warren | 117 min |
| May 11, 2:24 PM EDT | Special Weather Statement | PHI | Hunterdon | 36 min |
| May 11, 2:44 PM EDT | Areal Flood Advisory | PHI | Hunterdon, Morris, Somerset | 2 hr |
| May 11, 2:49 PM EDT | Special Weather Statement | PHI | Hunterdon, Somerset | 41 min |
| May 11, 3:03 PM EDT | Severe Thunderstorm Warning | PHI | Middlesex, Morris, Somerset | 42 min |
| May 11, 3:15 PM EDT | Special Weather Statement | PHI | Camden, Cumberland, Gloucester | 60 min |
| May 11, 3:37 PM EDT | Areal Flood Advisory | PHI | Atlantic, Camden, Cumberland, Gloucester, Salem | 3 hr |
| May 11, 3:44 PM EDT | Small Craft Advisory | PHI | 24 hr | |
| May 11, 3:54 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Burlington, Camden, Gloucester | 66 min |
| May 11, 4:13 PM EDT | Special Weather Statement | PHI | Monmouth, Ocean | 62 min |
| May 11, 3:07 PM EDT | Special Weather Statement | PHI | Bucks, Montgomery | 38 min |
| May 11, 7:49 AM EDT | Special Weather Statement | PHI | Kent | 41 min |
| May 11, 2:44 PM EDT | Special Weather Statement | PHI | Kent | 61 min |
| May 11, 5:10 PM EDT | Special Weather Statement | PHI | New Castle | 65 min |
| May 11, 5:18 PM EDT | Severe Thunderstorm Warning | PHI | New Castle | 42 min |
| May 11, 4:27 PM EDT | Special Weather Statement | PHI | Cecil | 63 min |
Nearby
Special Weather Statements in Maryland, 2013Every special weather statement in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.